# SDR SIMA20141011004

- Difficulty date: October 11, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 35,958 hours, 32,446 cycles
- System (JASC): 2540 · Lavatories
- Part: Latch
- Condition: Lack Of Lube
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT COULD NOT OPEN DOOR IN LAVATORY TO CHECK FIRE BOTTLE PRESS.  LUBRICATED STUCK LATCH AT LAVATORY FIRE BOTTLE DOOR IAW AMM SMP.
